# SDR SWAA2025042940511

- Difficulty date: April 25, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 68,977 hours, 41,233 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LENS COVER MISSING.<[01] REINSTALLED L1 DOOR THRESHOLD EMERGENCY EXIT LIGHT LENS COVER; PERFORMED EMERGENCY LIGHTS OPERATIONAL TEST PER AMM 33-51-00; NO DEFECTS NOTED.
